Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On the topology of simplicial complexes related to 3-connected and Hamiltonian graphs
2003 (engelsk)Inngår i: Journal of combinatorial theory. Series A (Print), ISSN 0097-3165, E-ISSN 1096-0899, Vol. 104, nr 1, s. 169-199Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Using techniques from Robin Forman's discrete Morse theory, we obtain information about the homology and homotopy type of some graph complexes. Specifically, we prove that the simplicial complex Delta(n)(3) of not 3-connected graphs on it vertices is homotopy equivalent to a wedge of (n - 3) (.) (n - 2)!/2 spheres of dimension 2n - 4, thereby verifying a conjecture by Babson, Bjorner, Linusson, Shareshian, and Welker. We also determine a basis for the corresponding nonzero homology group in the CW complex of 3-connected graphs. In addition, we show that the complex Gamma(n) of non-Hamiltonian graphs on it vertices is homotopy equivalent to a wedge of two complexes, one of the complexes being the complex Delta(n)(2) of not 2-connected graphs on it vertices. The homotopy type of Delta(n)(2) has been determined, independently, by the five authors listed above and by Turchin. While Gamma(n) and Delta(n)(2) are homotopy equivalent for small values on it, they are nonequivalent for n = 10.

sted, utgiver, år, opplag, sider
2003. Vol. 104, nr 1, s. 169-199
Emneord [en]
monotone graph property, discrete morse theory, topological combinatorics, 3-connected graph, Hamiltonian graph, connected graphs, morse-theory
Identifikatorer
URN: urn:nbn:se:kth:diva-22955ISI: 000186552200011OAI: oai:DiVA.org:kth-22955DiVA, id: diva2:341653
Merknad
QC 20100525Tilgjengelig fra: 2010-08-10 Laget: 2010-08-10 Sist oppdatert: 2017-12-12bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Søk i DiVA

Av forfatter/redaktør
Jonsson, Jakob
I samme tidsskrift
Journal of combinatorial theory. Series A (Print)

Søk utenfor DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric

urn-nbn
Totalt: 23 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf